Superdrug
Free delivery on orders £10 and overFree standard delivery on orders £10 and over!
Gaviscon Double Action Liquid 300ml
Enlarge image

Gaviscon Double Action Liquid 300ml

Code: 324698

£5.39

£1.80 per 100ml

Beautycard Points: 5 points

Quantity
----------

Share this product with a friend

Product Information

Gaviscon Double Action Liquid 300ml

Gaviscon Double Action Liquid brings long lasting relief from the pain and discomfort of heartburn and acid indigestion.

It works in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest
Contains:
Sodium alginate
Sodium bicarbonate
Calcium carbonate

Fast soothing relief for heartburn & indigestion. Long lasting

This product is sugar and gluten free. You can take this product if you are pregnant or breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy.

Dosage: Adults and children 12 years and over: 10-20ml after meals and at bedtime

Product Specification

Measurements

Size (300) Unit (ML) Height (15) Width (6.5) Depth (6.5)

Your Review

  • 1
  • 2
  • 3
  • 4
  • 5
Click to rate



    I agree with the terms and conditions.*

Delivery

Session timeout.

Please click here to login.